# SDR ORJA99230

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - SEVERAL EMERGENCY LIGHTS OUT IN AFT CABIN.  CHANGED POWER SUPPLY 33-53-00.  OPS CHECK GOOD.  (X)
